# SDR TWAA0002708

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Broken
- Location: Bs 579 - 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, LONGERON 25 LT& RT, LONGERON 29 LT STA 579 TO 604 WAS BROKEN OFF AT THE FWD END.  REPLACED LONGERON AT EACH AREA AND INSTALLED PER PRINT 5910068.
